MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX DRIVER, T10 HEXALOBE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. ARTHREX DRIVER, T10 HEXALOBE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number AR-8944DH
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Tip of arthrex screw driver tip broke of in head of screw.Unable to retrieve.

Brand Name
ARTHREX DRIVER, T10 HEXALOBE
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd.
naples FL 34108
MDR Report Key15462262
Report Number15462262
Device Sequence Number4281267
Product Code MDM
UDI-Device Identifier00888867053045
UDI-Public00888867053045
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2022
Report Date (Section F) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-8944DH
Device Catalogue NumberAR-8944DH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/22/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/12/2022